# SDR AALA20141208003

- Difficulty date: December 5, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N9627R
- Make and model: Doug DC-9-83
- Aircraft serial: 53597
- Aircraft time: 46,791 hours, 22,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AFT CABIN OVERHEAD EMER LIGHTS BY LAVATORIES INOPERATIVE.  R & R BATTERY PACK IAW 33-53-00.  SYS CHECKED NORMAL.
